# SDR AALA202402234837

- Difficulty date: February 12, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100200
- Condition: Worn
- Location: Lt Wing Teflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD TRAILING EDGE FLAP INTERCONNECTING STRUT BRACKET WORN AT RIB 14. REPLACED BRACKET PER SRM 51-42-11.
